On Boundary Null Controllability of Strongly Degenerate Hyperbolic Systems on Star-Shaped Planar Network

Peter I. Kogut, Olga P. Kupenko, G¨unter Leugering

Анотація


In this paper we discuss the problem of boundary exact null controllability for weakly and strongly degenerate linear wave equation defined on star-shaped planar network. The network is represented by a singular measure in a bounded planar domain. The novelty of this article lies in the degeneration of the leading coefficient representative of the material properties at the common node of network. We discuss the existence of weak and strong solutions to the degenerate hyperbolic problem and establish the corresponding controllability properties.

 

Ключові слова


Degenerate hyperbolic equation; weighted Sobolev spaces, planar network; singular measures; boundary controllability

Повний текст:

PDF (English)

Посилання


H.R. Beyer, Beyond Partial Differential Equations: On Linear and Quasi-L inear Abstract Hyperbolic Evolution Equations, Series: Lecture Notes in Mathematics, Vol. 1898, Springer-Verlag, Berlin, 2007.

P. Cannarsa, P. Martinez, J. Vancostenoble, Carleman estimates and null controllability for boundary-degenerate parabolic operators, C. R. Math. Acad. Sci. Paris 347 (2009), no. 3-4, 147–152.

F. Alabau-Boussouira, P. Cannarsa, G. Leugering, Control and stabilization of degenerate wave equations, SIAM J. Control Optim., 55 (3) (2017), 2052–2087.

P. Cannarsa, P. Martinez, J. Vancostenoble, Sharp estimate of the cost of controllability for a degenerate parabolic equation with interior degeneracy, Minimax Theory Appl. 6 (2021), no. 2, 251–280.

S. ˇ Cani´c, E.H. Kim, A class of quasilinear degenerate elliptic problems, J. Differential Equations., 189(2003), 71–98.

M. Colombo, A. Figalli, Regularity results for very degenerate elliptic equations, J. Math. Pures Appl., 101(2014), 94–117.

R. D´ager, E. Zuazua,Wave Progagation, Observation and Control in 1-d Flexible Multi-Structures, Series: Math´ematiques and Applications, Vol. 50, Springer-Verlag, Berlin, 2006.

S. Ervedoza, E. Zuazua, The Wave Equation: Control and Numerics, In: Control of Partial Differential Equations. Lecture Notes in Mathematics, vol 2048. Springer, Berlin, Heidelberg, 2012.

Ch. Gaevski, K. Greger, K. Zacharias, Nonlinear operator equations and operator differential equations, Mir, Moskow, 1978 (in Russian).

M. Gueye, Exact boundary controllability of 1-D parabolic and hyperbolic degenerate equations, SIAM J. Control Optim., 52(2014), 2037–2054.

A. Greenleaf, Y. Kurylev, M. Lassas, G. Uhlmann, Cloaking devices, electromagnetic wormholes, and transformation optics, SIAM Rev., 51(2009), 3–33.

P.I. Kogut, G. Leugering, Optimal and approximate boundary control of an elastic body with quasistatic evolution of damage, Mathematical Methods in the Applied Sciences, 38(2015), 2739–2760.

P.I. Kogut, G. Leugering, Optimal Control Problems for Partial Differential Equations on Reticulated Domains. Approximation and Asymptotic Analysis, Series: Systems and Control, Birkh¨auser Verlag, Boston, 2011.

P. I. Kogut, O. P. Kupenko, G. Leugering, Well-posedness and boundary observability of strongly degenerate hyperbolic systems on star-shaped planar network, Pure and Applied Functional Analysis PAFA, 2022 in press.

P. I. Kogut, O. P. Kupenko, G. Leugering, On boundary exact controllability of one-dimensional wave equations with weak and strong interior degeneration, Mathematical Methods in the Applied Sciences., 2021. The article is published online. The link: http://doi.org/10.1002/mma.7811.

J.E. Lagnese, G. Leugering, and E.J.P.G. Schmidt, Modelling, analysis and control of multi-link flexible structures, Series: Systems and Control: Foundations and Applications, Birkh¨auser, Basel, 1994.

I. Lasiecka, J. Sokolowski, Sensitivity analysis of optimal control problems for wave equations, SIAM J. Control Optim., 29 (1991), 1128–1149.

G. Leugering, and E. Zuazua, On exact controllability of generic trees, in: Contrˆole des Syst´emes Gouvern´es par des Equations aux D´eriv´ees Partielles (Nancy, 1999), ESAIM Proc. 8, Soc. Math. Appl. Indust., Paris, 2000, 95–105.

J.-L. Lions, E. Magenes, Probl`emes aux Limites non Homog`enes et Applications, Vol.1, Dunon, Paris, 1968.

G. Lumer, R.S. Phillips, Dissipative operators in a Banach space, Pacific Journal of Mathematics, 11 (2) (1961), 679–698.

G. Marinoschi, R. M. Mininni, S. Romanelli, An optimal control problem in coefficients for a strongly degenerate parabolic equation with interior degeneracy, J. Optim. Theory Appl, 173(2017), 56–77.

V.A. Rukavishnikov, E.I. Rukavishnikova, Dirichlet problem with degeneration of the input data on the boundary of the domain, Differential Equations, 52(5)(2016), 681–685.

F. Santambrogio, V. Vespri, Continuity in two dimensions for a very degenerate elliptic equation, Nonlinear Anal., 73(2010), 3832–3841.

V.V. Zhikov, Connection and averaging. Examples of fractal conductivity, Mat. Sb., 187 (8) (1996), 3–40.

V.V. Zhikov, On an extension and an application of the method of two-scale convergence, Mat. Sb., 191 (7) (2000), 31–72.

V.V. Zhikov, Averaging of problems in elasticity theory on singular structures, Izv. Ross. Akad. Nauk, Ser. Mat., 66 (2) (2002), 81–148.

V.V. Zhikov, A note on Sobolev spaces, Journal of Mathematical Sciences, 129 (1) (2005), 3593–3595.

E. Zuazua, Controllability of Partial Differential Equations, 3rd cycle. Castro Urdiales (Espagne), 2006.

E. Zuazua, Controlabilidad exacta y estabilizaci´on la ecuaci´on de ondas, Textos de m´etodos matem´aticos 23, Universidad Federal do Rio de Janeiro, 1990.




DOI: http://dx.doi.org/10.15421/142110

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

                 


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.dnu.dp.ua


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development